A Characterization of a Matric‐Variate Exponential Distribution

Research output: Contribution to journalArticle

Abstract

Suppose S is a positive definite m x m random matrix and S> Ω denotes the event that S—Ω is positive definite, Ω being a constant positive definite matrix. Under very mild regularity conditions, we show that the constraint Pr(S>Ω12

Original languageEnglish (US)
Pages (from-to)238-239
Number of pages2
JournalAustralian Journal of Statistics
Volume23
Issue number2
DOIs
StatePublished - Jun 1981

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'A Characterization of a Matric‐Variate Exponential Distribution'. Together they form a unique fingerprint.

  • Cite this